# SDR TRAX200800456

- Difficulty date: March 21, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 22,380 hours, 18,649 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - 1023 - LEFT BATT RIB CRACKED.  REMOVED LEFT BATT RIB DOUBLER LOCATED HOLES IN NEW SERVICEABLE BATT RIB DOUBLER IAW CRJ 200 SRM 51-40-11.  OK TO ALODINE AND PRIME.  ALODINED AND PRIMED IAW 51-25-06.  OK TO INSTALL.  INSTALLED NEW SERVICEABLE BATT RIB DOUBLER IAW REO  601R-57-51-046.  OK TO PAINT AND INSTALL RECEPTACLES.  PAINTED AND INSTALLED RECEPTACLES.  PERFORMED OP CHECKS BTMU IAW CRJ AMM 32-46-06.  PROX COMPUTER IAW CRJ AMM 32-61-00.  ANTI SKID COMPUTER IAW CRJ AMM 32-44-06.  RETRACTION / EXTENSION OF LANDING GEAR IAW CRJ AMM 32-30-00.  ALL OPS CHECKS GOOD.  SUPPLEMENTAL SDR CLOSED 4/10/08.
